# SDR SWAA2023021595385

- Difficulty date: January 26, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 34,067 hours, 15,563 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fairing
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

542EB FAIRING TAILCONE HAS LOOSE FASTENERS & ELONGATED HOLES.<[01] REMOVED AND REPLACED AFT TAIL CONE IAW SRM 51-41-02.;[02] C/W INSPECTION.
